# SDR 07060

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N570R
- Make and model: Rkwell NA26565
- Aircraft serial: 46575
- Aircraft time: 9,439 hours, 8,284 cycles
- Engine: Garrtt TFE7313R1D
- System (JASC): 3251 · Steering Unit
- Part: Housing
- Part number: 380580150011
- Part serial: OE21
- Condition: Cracked
- Location: Steering Actuato
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR STEERING ACTUATOR HOUSING DEVELOPED A CRACK AND LEAKED HYDRAULIC FLUID ON THE RAMP.
